Volume 13, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Restricting the topology of $1$–cusped arithmetic $3$–manifolds

Mark D Baker and Alan W Reid

Algebraic & Geometric Topology 13 (2013) 1273–1298
Abstract

This paper makes progress on classifying those closed orientable 3–manifolds M that contain knots K so that M K is arithmetic.

Keywords
arithmetic knot, cusped hyperbolic manifold, spherical orbifolds, homology $3$–spheres
Mathematical Subject Classification 2010
Primary: 57M50, 57M25
Secondary: 57M10
References
Publication
Received: 30 January 2012
Revised: 4 September 2012
Accepted: 4 October 2012
Published: 24 April 2013
Authors
Mark D Baker
IRMAR
Université de Rennes 1
35042 Rennes
Cedex
FRANCE
Alan W Reid
Department of Mathematics
University of Texas
1 Station C1200
Austin, TX 78712
USA